Sandy asked in HealthWomen's Health · 3 years ago

Birth Control Pills?

I’m on my second month of taking the pill, and I haven’t had my period yet and I’m almost done with the pack. I had it last month, but not yet this month. I took one pill late by 3 hours, but I’ve taken it at the same time every other day and never missed taking a pill completely. We have sex a couple times a week but are very careful when we do. I know sometimes when you’re new to taking the pill your hormones will be messed up for the first couple of months and your period will be irregular, but is it common to miss it completely?

Thank you

2 Answers

Relevance
  • Kasha
    Lv 7
    3 years ago

    What you describe is normal.

    You're suppressing a major bodily function with synthetic hormones, it can take time for your body to adjust so you can experience symptoms like irregular bleeds and spotting for the first three months - if problems continue after that then talk to your doctor about possibly witching to another brand or another birth control completely as this one may not be best for you.

    Remember too that the bleed you have on the pill is not a period (no ovulation = no menstruation), the bleeding you experience is a withdrawal bleed caused by the drop in synthetic hormones when you stop the inactive pills. Sometimes how the pill works with your body means there's not enough of a drop to trigger a bleed, occasional missed withdrawal bleeds is nothing to worry about but if this becomes a regular thing talk to your doctor as withdrawal bleeds can still have some benefits.

  • Tavy
    Lv 7
    3 years ago

    It is not a period but a withdrawal bleed on the placebo pills. It can happen that you can miss a month.

Still have questions? Get your answers by asking now.